# SDR UPS02839039

- Difficulty date: July 25, 2002
- Submitted: August 12, 2002
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 67,542 hours, 44,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37558451N
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STA 1152 BATHTUB FITTING IS CORRODED BEYOND LIMITS BETWEEN LONG 34L TO 35L.  REMOVED AND REPLACED FITTING IAW DWG 3755845, AND SRM 53-2-0 FIG 2D.
